AMS eContent Search Results
Matches for: msc=(47L07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] J. E. Pascoe. Positivstellens\"atze for noncommutative rational expressions. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jimmie Lawson and Yongdo Lim. Karcher means and Karcher equations of positive definite operators. Trans. Amer. Math. Soc. Ser. B 1 (2014) 1-22.
Abstract, references, and article information
View Article: PDF

[3] Xu-Jian Huang. Completely positive matrix numerical index on matrix regular operator spaces. Proc. Amer. Math. Soc. 140 (2012) 3161-3167.
Abstract, references, and article information   
View Article: PDF

[4] David P. Blecher and Matthew Neal. Metric characterizations of isometries and of unital operator spaces and systems. Proc. Amer. Math. Soc. 139 (2011) 985-998. MR 2745650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Kyung Hoon Han. Noncommutative $L_p$-space and operator system. Proc. Amer. Math. Soc. 137 (2009) 4157-4167. MR 2538576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hongke Du, Xiyan Yao and Chunyuan Deng. Invertibility of linear combinations of two idempotents. Proc. Amer. Math. Soc. 134 (2006) 1451-1457. MR 2199192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bojan Magajna. On C$^*$-extreme points. Proc. Amer. Math. Soc. 129 (2001) 771-780. MR 1802000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1